# SDR SWAA2022030279163

- Difficulty date: March 2, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,934 hours, 40,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS NOT INSTALLED AT R2 DOOR / [01] REMOVED & REPLACED EMERGENCY EXIT LIGHT ASSY; AT R2 DOOR; PER AMM 33-51-01.
